# SDR GTIA2021080235908

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 8,344 hours, 3,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2, R2 DOOR ASSIST BOTTLES REQUIRE SERVICING-SERVICED L2 R2 DOOR ASSIST BOTTLES IAW AMM 52-10-00. OPS CHECK GOOD.
